# SDR CALA9800198

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 872.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .125 CRACK IN RT MLG WHEEL WELL PRESSURE WEB AT BS 872.5, RBL 52.25.  A PRESSURE WEB REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5310-03671.
